# SDR AALA202509044354

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 68,822 hours, 29,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING EXIT SIGN ABOVE AISLE AND ADJACENT TO OVERWING EXITS IS MISSING. REINSTALLED EXIT SIGN COVER. PER 33-51-01.
